On the Dunford-Pettis property in Banach spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 5-12
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_2_a1,
author = {Castillo, J. M. F. and Gonz\'ales, M.},
title = {On the {Dunford-Pettis} property in {Banach} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--12},
year = {1994},
volume = {35},
number = {2},
mrnumber = {1366492},
zbl = {0829.46007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a1/}
}
Castillo, J. M. F.; Gonzáles, M. On the Dunford-Pettis property in Banach spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 5-12. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a1/